Will Accutane clear my skin? Please help

I was on some antibiotics to 'clear' my skin. I'm not sure if this occured because I came off them? :( I'm self concious I hate being seen in public. I know make up will not help but I use it to hide my hideous skin it only seems to make it look worse giving a 'road bump' like appearance under any sort of light. I cry myself to sleep because I feel so lost, I had acne all my life since puberty but it was controllable this however is something else. What can be done? Is there any treatment?

Doctor Answers 1

Acne treatments

Thank you for your question. I'm sorry to hear about your struggles with acne. Acne treatment depends on the type of acne and your skin type. Treatment options include oral antibiotics, topical medications, Accutane, chemical peels, facials, laser treatments, etc. In my experience, a combination of oral antibiotics and topical medications are effective in treating acne. However, if acne is severe or resistant to treatment, then Accutane therapy should be considered. I've had multiple patients respond well to either combination therapy or Accutane. I highly recommend you consult with a board certified dermatologist to have your skin evaluated and to discuss treatment options that best suit your needs. Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.